# SDR FDEA200906252287

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Part number: 149N712814
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY LOWER FAIRING; VERTICAL WEB AT STA 860, RBL 3.0 NR TO LBL 3.0 NR HAS INTERGRANULAR CORROSION.  CORROSION ON VERTICAL WEB OF WING-TO-BODY LOWER FAIRING STRUCTURE AT STA 860 FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS. WEB REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.
